# SDR CHQA20130829330

- Difficulty date: August 29, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 29,313 hours, 24,087 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,893 hours, 23,119 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 14534986511
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE MAIN ENTRY DOOR EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE. MX REPLACED MAIN ENTRY DOOR EMERGENCY LIGHT HARNESS.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
